MAUDE Adverse Event Report: ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM

ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM
Catalog Number 03L79-32
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a falsely elevated calcium result generated on the architect c16000 analyzer on a patient.Results provided: pt 2: 3.06 / 3.5 / 2.53 / 2.54 / 2.60 mmol/l (reference range: 2.1-2.8 mmol/l).No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
A review of tickets determined that there is normal complaint activity for lot number 63360un24.Trending review of list number 3l79 determined no trends for false low patient results due to the product.Return testing was not completed as returns were not available.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.To further investigate the customer¿s issue, the historical performance of reagent lot number 63360un24 was evaluated using world-wide data.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for the lot numbers in the field for lot number 63360un24 is within the established control limits.Therefore, no unusual reagent performance was identified.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of architect calcium reagent lot number 63360un24was identified.
 
Event or Problem Description
The customer reported a falsely elevated calcium result generated on the architect c16000.Analyzer on a patient.Results provided: pt 2: 3.06 / 3.5 / 2.53 / 2.54 / 2.60 mmol/l (reference range: 2.1-2.8 mmol/l) no impact to patient management was reported.

Brand Name
CALCIUM
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20877230
Report Number3002809144-2024-00346
Device Sequence Number8928938
Product Code CJY
UDI-Device Identifier00380740161507
UDI-Public(01)00380740161507(17)250404(10)63360UN24
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2025
Device Catalogue Number03L79-32
Device Lot Number63360UN24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by Manufacturer12/27/2024
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, (B)(6).; ARC C16K PRC MOD, 03L77-01, (B)(6).
Patient SexUnknown